# SDR JR2R20250425345

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 17032270425
- Part serial: NSN
- Condition: Gouged
- Location: Zone 500
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, #3 AILERON HINGE FITTING GOUGED ON AFT UPPER SURFACE, OUT OF LIMITS.
